Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 123, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Sep 10, 2011, 5:05 PM EDT for Trumbull County, Ohio. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2011, 5:05 PM EDT (21:05 UTC)
- Expired
- Sep 12, 2011, 2:20 AM EDT
- In force
- 33 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 12.31 ft at Sep 11, 2011, 5:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
845 WGUS41 KCLE 102105 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 505 PM EDT SAT SEP 10 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-110505- /O.NEW.KCLE.FL.W.0123.110910T2105Z-110911T1009Z/ /PHAO1.1.ER.110910T2023Z.110910T2100Z.110911T0409Z.UU/ 505 PM EDT SAT SEP 10 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE EAGLE CREEK AT PHALANX STATION * FROM THIS AFTERNOON UNTIL SUNDAY MORNING * AT 5:00 PM SATURDAY THE STAGE WAS...9.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.5 FEET * THE RIVER WILL CREAST AROUND 9.8 FEET THIS EVENING AND THEN FALL TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT 10.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. $$
5 follow-up statements
975 WGUS81 KCLE 110241 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1041 PM EDT SAT SEP 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-111041- /O.EXT.KCLE.FL.W.0123.000000T0000Z-110911T2229Z/ /PHAO1.1.ER.110910T2023Z.110911T0400Z.110911T1629Z.UU/ 1041 PM EDT SAT SEP 10 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 10:00 PM SATURDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * AT 11.0 FEET...FLOODING BEGINS ON BRACEVILLE-ROBINSON ROAD. PORTIONS OF BARCLEY MESSERLY ROAD SOUTH OF EAGLE CREEK ROAD WILL BE IMPASSABLE. $$
660 WGUS81 KCLE 111023 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 623 AM EDT SUN SEP 11 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-111823- /O.EXT.KCLE.FL.W.0123.000000T0000Z-110912T0257Z/ /PHAO1.1.ER.110910T2023Z.110911T0945Z.110911T2057Z.UU/ 623 AM EDT SUN SEP 11 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 6:00 AM SUNDAY THE STAGE WAS 12.3 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 12.0 FEET...SEVERAL HOMES WILL BECOME THREATENED WITH EVACUATIONS POSSIBLE IN THE TOWN OF BRACEVILLE. EAGLE CREEK... MCCONNELL EAST...AND BRACEVILLE-ROBINSON ROADS WILL BE IMPASSABLE. $$
057 WGUS81 KCLE 111832 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 232 PM EDT SUN SEP 11 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-120232- /O.EXT.KCLE.FL.W.0123.000000T0000Z-110912T0500Z/ /PHAO1.1.ER.110910T2023Z.110911T0945Z.110911T2300Z.UU/ 232 PM EDT SUN SEP 11 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 2:00 PM SUNDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY. * AT 12.0 FEET...SEVERAL HOMES WILL BECOME THREATENED WITH EVACUATIONS POSSIBLE IN THE TOWN OF BRACEVILLE. EAGLE CREEK... MCCONNELL EAST...AND BRACEVILLE-ROBINSON ROADS WILL BE IMPASSABLE. * AT 11.0 FEET...FLOODING BEGINS ON BRACEVILLE-ROBINSON ROAD. PORTIONS OF BARCLEY MESSERLY ROAD SOUTH OF EAGLE CREEK ROAD WILL BE IMPASSABLE. SOME HOMES WILL BE THREATENED. * AT 10.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. * AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. $$
627 WGUS81 KCLE 120029 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 829 PM EDT SUN SEP 11 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-120628- /O.EXT.KCLE.FL.W.0123.000000T0000Z-110912T0628Z/ /PHAO1.1.ER.110910T2023Z.110911T0945Z.110912T0028Z.UU/ 829 PM EDT SUN SEP 11 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 8:00 PM SUNDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. * AT 11.0 FEET...FLOODING BEGINS ON BRACEVILLE-ROBINSON ROAD. PORTIONS OF BARCLEY MESSERLY ROAD SOUTH OF EAGLE CREEK ROAD WILL BE IMPASSABLE. SOME HOMES WILL BE THREATENED. * AT 10.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. $$
443 WGUS81 KCLE 120620 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 220 AM EDT MON SEP 12 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-120650- /O.CAN.KCLE.FL.W.0123.000000T0000Z-110912T0628Z/ /PHAO1.1.ER.110910T2023Z.110911T0945Z.110912T0407Z.UU/ 220 AM EDT MON SEP 12 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAGLE CREEK AT PHALANX STATION. * AT 2:00 AM MONDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 12:07 AM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL THROUGH THE DAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Sep 10, 3:39 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 10, 3:39 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EDT SAT SEP 10 2011 .SYNOPSIS... UPPER LEVEL LOW PRESSURE OVER THE AREA WILL FINALLY MOVE OFF TO THE EAST ON MONDAY. A STRONG COLD FRONT WILL CROSS THE AREA TUESDAY THEN COLD HIGH PRESSURE WILL BUILD IN FOR THE REST OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... FIRST...WILL CANCEL THE FLOOD WATCH. STILL CONCERNED ABOUT THE POTENTIAL FOR FLOODING...NOW ACROSS THE SOUTHERN TIER OF COUNTIES FROM THE FDY AREA THROUGH HOLMES COUNTY. THIS AREA HAS BEEN PARTLY SUNNY THIS AFTERNOON WHICH HAS ALLOWED CONVECTION TO DEVELOP. SO FAR THIS HAS HAD A TENDENCY TO MOVE OR SHIFT A BIT BUT IF STORMS BECOME STATIONARY WATCHES AND OR WARNINGS MAY BE NEEDED THROUGH THE EVENING. OVERNIGHT BELIEVE THERE WILL BE A DIURNAL TENDENCY TO WEAKEN/DISSIPATE SO WILL GRADUALLY LOWER POPS THROUGH THE OVERNIGHT PERIOD IN THE GRAPHICS. WILL HAVE CHANCE POPS NORTH AND LIKELY POPS SOUTH TO START. GUIDANCE RECENTLY HAS BEEN TOO LOW FOR OVERNIGHT LOWS. WITH DEWPOINTS IN THE LOW TO MID 60S THIS MAY WORK OUT WELL AGAIN TONIGHT AT LEAST SOUTH OF THE WEAK BOUNDARY MOVING IN FROM THE NORTHEAST. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... THE GENERAL TREND IN THE MODELS IS TO FINALLY OPEN UP THE UPPER LOW OVER THE AREA AND EJECT IT ON MONDAY. WILL STILL NEED TO CONTINUE WITH SHOWERS AND A FEW THUNDERSTORMS IN THE AREA SUNDAY AND EARLY SUNDAY NIGHT. MONDAY AND MONDAY NIGHT WITH LESS MOISTURE IN THE AREA WILL GO FOR A PERIOD OF DRY CONDITIONS AHEAD OF THE NEXT COLD FRONT MOVING IN FROM THE NORTHWEST DURING THE AFTERNOON TUESDAY. BY WEDNESDAY 00Z THE SURFACE LOW SHOULD BE MOVING INTO WESTERN/NRN NY WITH THE FRONT EXTENDING SOUTHWEST INTO NWRN PA TO NEAR DAYTON. WILL GO WITH HIGH CHANCE POPS CENTRAL AND EASTERN COUNTIES. WILL CONTINUE TUESDAY EVENING AND THEN TAPER TO CHANCE IN THE SNOW BELT COUNTIES TO ACCOUNT FOR THE COLD AIR FILLING IN BEHIND THE FRONT OVER THE WARM LAKE. LOTS OF DRY AIR TO FOLLOW AT LEAST INITIALLY SO MAY END UP BEING DRY UNTIL WE CAN GET MORE MOISTURE INTO THE AREA WEDNESDAY NIGHT OR THURSDAY. WE SHOULD GET THROUGH THE NEAR TERM WITH CLOSE TO NORMAL TEMPS. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... BEGINNING WEDNESDAY MODELS SHOWING A COLD FRONT CROSSING THE AREA WITH SFC HIGH PRESSURE BUILDING IN BEHIND THE FRONT. FOR NOW CONTINUED WITH THE EXISTING SLGT CHC TO LOW CHC POPS THROUGH MUCH OF THE PERIOD ACROSS FAR NE OH AND NW PA GIVEN THE COOLER AIRMASS PROVIDING SOME INSTABILITY CLOUDS AND POSSIBILITY OF A SHOWER FROM THE LAKE. BOTH GFS AND ECMWF TRYING TO SHOW A WEAK SHORTWAVE MOVING ACROSS THE OHIO VALLEY LATE IN THE WEEK WHICH MAY BRING THE POSSIBILITY OF A SHOWER TO SOUTHERN AREAS. AT THIS POINT THOUGH WILL NOT INCREASE POPS BASED ONLY ON THIS FEATURE BUT WILL KEEP HIGHER CLOUDS ACROSS THE ENTIRE FORECAST AREA LATE IN THE WEEK. UPPER TROUGH APPROACHES THE AREA AT THE END OF THE PERIOD WHICH WILL BRING SOME REINFORCING COOLER AIR TO THE REGION. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... A WEAK SURFACE BOUNDARY STRETCHING WEST BACK ACROSS NORTHERN OHIO WILL CONTINUE TO BE THE FOCUS FOR SCATTERED SHOWERS AND EVEN SOME ISOLATED THUNDERSTORMS THIS AFTERNOON. AN UPPER LEVEL LOW PRESSURE CENTERED SOUTHWEST OF THE AREA WILL HELP TO PROVIDE BETTER FOCUS FOR THE ANY THUNDERSTORMS WITH BEST POTENTIAL WORTH MENTIONING SOME CB IS AT MFD AND FDY. FOR TONIGHT EXPECTING LOWER LEVEL CU TO GRADUALLY DISSIPATE BUT WITH PLENTY OF LOW LEVEL MOISTURE STILL ACROSS THE AREA COMBINED WITH LIGHT WINDS THIS WILL ONLY ALLOW FOR MVFR VIS TO BEGIN DEVELOPING ACROSS SITES. EVEN AT THIS TIME THINKING THERE WILL BE WIDESPREAD MVFR TO EVEN IFR CONDITIONS AT SITES LATE TONIGHT AND AROUND DAYBREAK SUNDAY...WITH SLOW IMPROVEMENT THROUGH SUNDAY MORNING. OUTLOOK...NON VFR CONDITIONS IN SCATTERED SHOWERS AND AREAS OF OVERNIGHT/MORNING FOG SUNDAY NIGHT AND MONDAY. MORE THUNDERSTORMS TUESDAY. && .MARINE... A WEAK BOUNDARY OVER NORTHERN OHIO WILL KEEP WINDS MAINLY LIGHT FROM THE NORTHEAST TO EAST WITH EVEN SOME ONSHORE FLOW POSSIBLE ALONG THE NEARSHORE SUNDAY MORNING. A LIGHT SOUTHERLY WIND IS EXPECTED TO DEVELOP LATE SUNDAY AND CONTINUE INTO NEXT WEEK. SOUTHERLY WINDS ARE EXPECTED TO INCREASE THROUGH EARLY NEXT WEEK AS A COLD FRONT APPROACHES THE LAKE. THE COLD FRONT IS EXPECTED TO CROSS THE LAKE AROUND TUESDAY EVENING SHIFTING WINDS TO THE NORTHWEST AND NORTH. THIS WOULD BE THE NEXT OPPORTUNITY FOR SMALL CRAFT ADVISORY CONDITIONS. WINDS AND WAVES ARE EXPECTED TO SUBSIDE A BIT ON THURSDAY AHEAD OF AN APPROACHING UPPER TROUGH OF LOW PRESSURE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...ABE AVIATION...ABE MARINE...ABE
Hazardous weather outlook, Sep 10, 4:14 AM EDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 414 AM EDT SAT SEP 10 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ002-003-110815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-SOUTHERN ERIE-CRAWFORD PA- 414 AM EDT SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE FOG WILL PRESENT FOR A WHILE THIS MORNING FOR INLAND AREAS...ESPECIALLY FOR THE REGION FROM THE AKRON CANTON AREA WEST TO NEAR FINDLAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-PAZ001-110815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- 414 AM EDT SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 10, 2:06 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 206 PM EDT SAT SEP 10 2011 OHZ028-029-101900- CRAWFORD-RICHLAND- 206 PM EDT SAT SEP 10 2011 ...SPECIAL WEATHER STATEMENT FOR CENTRAL CRAWFORD AND WESTERN RICHLAND COUNTIES... AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SLOW MOVING SHOWERS IN CRAWFORD AND WESTERN RICHLAND COUNTIES. SEVERAL REPORTS FROM THE PUBLIC AND LAW ENFORCEMENT WERE RECEIVED CONCERNING FUNNEL CLOUDS DESCENDING FROM THE CLOUDS BUT NOT REACHING THE GROUND. THESE FUNNEL CLOUDS ARE SIMILAR TO WATERSPOUTS AND ARE CAUSED BY THE COOL AIR ALOFT COMBINED WITH THE WEAK UPPER AIR LOW PRESSURE ACROSS THE AREA. THEY USUALLY DO NOT DESCEND TO THE GROUND BUT IF THEY DO ITS ONLY FOR A BRIEF TIME AND USUALLY DO NOT RESULT IN ANY SIGNIFICANT DAMAGE. TK
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:57 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Portage, Summit, Trumbull | 3 hr |
| Sep 10, 9:22 AM EDT | Flood Watch | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more | 6 hr |
| Sep 10, 9:53 AM EDT | Areal Flood Warning | CLE | Geauga, Portage | 4 hr |
| Sep 10, 12:13 PM EDT | Flash Flood Warning | CLE | Mahoning | 51 min |
| Sep 10, 4:37 PM EDT | Areal Flood Advisory | CLE | Holmes, Wayne | 3 hr |
| Sep 10, 4:53 PM EDT | Areal Flood Advisory | CLE | Crawford, Seneca, Wyandot | 3 hr |
| Sep 10, 5:28 PM EDT | Areal Flood Warning | CLE | Crawford, Seneca, Wyandot | 4 hr |
| Sep 10, 7:08 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 3 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.